# SDR SWAA2022082242405

- Difficulty date: August 17, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXIT DOOR UPPER AND LOWER AFT EMERGENCY LIGHTS INOP / [01] REPLACED DAMAGED FUSE ON BATTERY CHARGER M1669 AND PERFORMED GOOD TEST PER AMM 33-51-06-690-804. -COMPLETED STEP 1.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS. VERIFIED STEP 1.
